MAUDE Adverse Event Report: Noah Medical Corp. Galaxy system; Galaxy System Bronchoscope

Noah Medical Corp. Galaxy system; Galaxy System Bronchoscope
Catalog Number GALB-001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury

Brand Name
Galaxy system
Common Device Name
Galaxy System Bronchoscope
Manufacturer (Section D)
Noah Medical Corp.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
Noah Medical Corp.
2075 zanker road
san jose CA 95131
Manufacturer Contact
michael chibbaro
2075 zanker road
san jose, CA 95131
MDR Report Key50555629
Report Number3021325287-2026-00045
Device Sequence Number10601727
Product Code EOQ
UDI-Device Identifier00850048825086
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
k223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGALB-001
Device Lot Number2025090201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient RaceWhite